# SDR R61A2018111641148

- Difficulty date: November 14, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 23,476 hours, 16,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 1061
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 35,055 hours, 21,594 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT OVER AT ROW 3 IS INOP. R&R EMERGENCY BATTERY 2 IAW AMM 33-50-01.
